On Classes of Generalized Convex Functions, Gordan–Farkas Type Theorems, and Lagrangian Duality
In this paper, we introduce several classes of generalized convex functions already discussed in the literature and show the relation between these classes. Moreover, a Gordan–Farkas type theorem is proved for all these classes and it is shown how these theorems can be used to verify strong Lagrangian duality results in finite-dimensional optimization.
|Keywords||Gordan–Farkas type theorems, Lagrangian duality, generalized convexity|
|Persistent URL||dx.doi.org/1021780423989, hdl.handle.net/1765/11536|
Frenk, J.B.G., & Kassay, G.. (1999). On Classes of Generalized Convex Functions, Gordan–Farkas Type Theorems, and Lagrangian Duality. Journal of Optimization Theory and Applications, 102, 315–343. doi:1021780423989